Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Feeling tired. Done CAT scan and stress test. Using medication for low testosterone. History of heart attack at the age of 34

I m trying to get an answer on why my Husband who is age 50 is so tired. He had a heart attack at the age of 34, since then he has not had any troubles. But he is tired all the time he falls asleep at 7:00 at night. He had a Cat scan and Stress test this last week and they came back fine, also he had low testosterone and is on a cream to help that. Any suggestions
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi there,

I would suggest you get the following investigations like a complete blood picture, thyroid function test, serum electrolytes (sodium, potassium), calcium levels, Vitamin B12 levels done as anaemia, thyroid abnormalities, altered electrolytes, Vit B12 defeciency can present with fatigue. I'm assuming that his blood sugars, lipid profile, liver function test and kidney function test have already been done.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor